11 Jun 2013
Yes, as long as you do not exceed the daily dose (and Max one time recomended) dose of Tylenol as percocet already has 325 mg of tylenol in it.
While generally safe for use at recommended doses (1,000 mg per single dose and up to 4,000 mg per day for adults of Tylenol), acute overdoses of Tylenol can cause potentially fatal kidney, brain and liver damage and, in rare individuals, a normal dose can do the same especialy when combined with alcohol.
12 Jun 2013
No , I wouldn't do this because Percocet already has Tylenol in it and if that hasn't helped the fever, I doubt if taking more tylenol will. But I am not a medical professional so you should consult your doctor or even your pharmacist before taking anymore tylenol with percocet, besides, too much Tylenol can really cause harm to your liver.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... one half of 500mg ty pm? is it safe if he had motrin the last few hrs?
1 answer • 3 Sep 2009
I gave my 6 yr old 1/2 tbsp of nyquil to help with cold symptoms (it only has meds in it for cold and runny nose). I later realized that he was ...
1 answer • 27 Feb 2012
would this hurt her or be very dangerous I am without transport
3 answers • 28 Nov 2013
While taking fluconazole 150mg TAB can you also take anything with acetaminophen in it like tylenol?
Currently my wife is having high fever. She was taking tylenol from over the counter. Today after seeing a doc she have been prescribed for ...
1 answer • 14 Oct 2015